# SDR 05FDEA01026

- Difficulty date: April 16, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC7490501
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP VANE O/B T-FITTING FOUND CORRODED.  RT WING I/B FLAP VANE O/B TEE FITTING REMOVED AND REPLACED AS PER CMM 57-52-  03,  REFER WORK CARD E1-5750-7-5005 A2 PT 2.
